MAUDE Adverse Event Report: LIVANOVA USA, INC. PERFUSION PACK; Tubing, Pump, Cardiopulmonary Bypass

LIVANOVA USA, INC. PERFUSION PACK; Tubing, Pump, Cardiopulmonary Bypass
Lot Number 2614900036
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
Upon initiation of bypass, it was visualized that the blood draining from the venous line was collecting in the sock filter of the reservoir rather than draining into the main body of the reservoir.The surgeon was notified.This hold-up resolved as the bypass run continued.

Brand Name
PERFUSION PACK
Common Device Name
Tubing, Pump, Cardiopulmonary Bypass
Manufacturer (Section D)
LIVANOVA USA, INC.
14401 west 65th way
arvada CO 80004
MDR Report Key50945167
Report Number50945167
Device Sequence Number10451960
Product Code DWE
UDI-Device Identifier00803622157493
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/25/2026
Report Date (Section F) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number2614900036
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight185 LB
Date Report Sent to FDA09/25/2026